Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 28, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Apr 5, 2017, 8:57 PM EDT for 6 counties in Kentucky. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 8:57 PM EDT (00:57 UTC)
- Expired
- Apr 5, 2017, 9:30 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bath County, KY, Menifee County, KY, Morgan County, KY, Powell County, KY, Rowan County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 38 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 9:00 PM EDT | TSTM WND DMG | 2 Sw Frenchburg, KY | TWO TREES DOWN ON HWY 713 AND 3339 WITH LARGE LIMBS DOWN THROUGHOUT THE COUNTY. |
| Apr 5, 9:12 PM EDT | TSTM WND DMG | 2 S Frenchburg, KY | TREES DOWN AT INTERSECTION OF AMOS RIDGE ROAD AND HIGHWAY 460 E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 2:50 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1464 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
014
WUUS53 KJKL 060057
SVRJKL
KYC011-165-175-197-205-237-060130-
/O.NEW.KJKL.SV.W.0028.170406T0057Z-170406T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
857 PM EDT WED APR 5 2017
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Eastern Powell County in east central Kentucky...
Northwestern Morgan County in southeastern Kentucky...
Southeastern Bath County in east central Kentucky...
Menifee County in east central Kentucky...
South central Rowan County in east central Kentucky...
Northwestern Wolfe County in southeastern Kentucky...
* Until 930 PM EDT
* At 857 PM EDT, a severe thunderstorm was located over Campsites in
the Indian Creek area of the Daniel Boone National Forrest, or near
Frenchburg, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
West Liberty, Frenchburg, Henry, Wellington, Campsites in the
Indian Creek area of the Daniel Boone National Forrest, Zag,
Cornwell, Rothwell, Yale, Index, Pekin, Omer, Pine Ridge, Fagan,
Bangor, Panama, Ratlitt, Zilpo, Natural Bridge S.p. and Mariba.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT for southeastern
and east central Kentucky.
LAT...LON 3772 8372 3796 8375 3811 8339 3788 8319
TIME...MOT...LOC 0057Z 246DEG 49KT 3788 8368
HAIL...1.00IN
WIND...70MPH
$$
ABE2 follow-up statements
777
WWUS53 KJKL 060116
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
916 PM EDT WED APR 5 2017
KYC197-060125-
/O.CAN.KJKL.SV.W.0028.000000T0000Z-170406T0130Z/
Powell KY-
916 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POWELL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1000 PM EDT for southeastern
and east central Kentucky.
LAT...LON 3784 8360 3802 8361 3811 8339 3788 8319
TIME...MOT...LOC 0115Z 241DEG 48KT 3802 8344
$$
KYC011-165-175-205-237-060130-
/O.CON.KJKL.SV.W.0028.000000T0000Z-170406T0130Z/
Morgan KY-Bath KY-Menifee KY-Rowan KY-Wolfe KY-
916 PM EDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR NORTHWESTERN MORGAN...SOUTHEASTERN BATH...EASTERN MENIFEE...SOUTH
CENTRAL ROWAN AND NORTHERN WOLFE COUNTIES...
At 915 PM EDT, a severe thunderstorm was located over Bangor, or 10
miles northeast of Frenchburg, moving northeast at 55 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
West Liberty, Henry, Wellington, Zag, Greear, Stoll, Yale, Index,
Denniston, Pekin, Liberty Road, Omer, Bangor, Dehart, Ratlitt, Zilpo,
Scranton, Mariba, Pomeroyton and Ezel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EDT for southeastern
and east central Kentucky.
LAT...LON 3784 8360 3802 8361 3811 8339 3788 8319
TIME...MOT...LOC 0115Z 241DEG 48KT 3802 8344
HAIL...1.00IN
WIND...70MPH
$$
JG675
WWUS53 KJKL 060130
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
930 PM EDT WED APR 5 2017
KYC011-165-175-205-237-060139-
/O.EXP.KJKL.SV.W.0028.000000T0000Z-170406T0130Z/
Morgan KY-Bath KY-Menifee KY-Rowan KY-Wolfe KY-
930 PM EDT WED APR 5 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MORGAN...
SOUTHEASTERN BATH...EASTERN MENIFEE...SOUTH CENTRAL ROWAN AND
NORTHERN WOLFE COUNTIES WILL EXPIRE AT 930 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1000 PM EDT for southeastern
and east central Kentucky.
LAT...LON 3784 8360 3802 8361 3811 8339 3788 8319
TIME...MOT...LOC 0129Z 246DEG 49KT 3810 8322
$$
RAYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:38 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Apr 5, 7:38 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 738 PM EDT Wed Apr 5 2017 .UPDATE... Issued at 622 PM EDT WED APR 5 2017 So far the isolated storms that have affected the western part of our forecast area have remained below severe limits. However, severe storms from Burkesville KY north to near Cincinnati OH are moving northeast and will begin to affect our southwest counties around 7 PM. SPC tornado climatology shows that our southwest counties were well within the range of all severe weather parameters except LCL, which was too high. However the earlier showers there may have helped lower the LCL, so the tornado threat will need to be monitored as storms move into the Lake Cumberland area. && .SHORT TERM...(This evening through Thursday night) Issued at 358 PM EDT WED APR 5 2017 While dewpoints remain in the 40s across the eastern part of the forecast area, low level moisture is surging north into central KY and as far east as the Lake Cumberland area. The dewpoint is up to 59 at Monticello and 58 at the McCreary County Mesonet site. The higher dewpoints line up well with the tornado watch that was just issued by SPC. Storms are beginning to develop across western and central KY and storms are expected to move into the forecast area after 6 PM this evening. Current timing indicates the greatest severe threat will exist from 6 PM to midnight. Storms should evolve into a broken line with embedded supercells as they move east into and across the forecast area this evening. Low pressure near Evansville IN will deepen as it moves northeast tonight, and the cold front which has just moved into western KY will surge east across the forecast area tonight. Once the thunderstorms there will be a lull, then showers will spread back across the area later tonight as wrap around moisture surges into the area as low pressure moves northeast. Thursday will be windy with temperatures near steady in the 40s or falling through the 40s. Wind gusts on Thursday will be 25 to 35 with a few isolated higher gusts. In elevations above 3K feet snow showers are expected by Thursday afternoon. Colder air will continue to pour into the area Thursday night, with rain showers and snow showers continuing. Lows Thursday night will be above freezing expect for the higher terrain near the VA border. As such snow accumulation is not expected except in the higher terrain. Black Mountain may see a couple of inches of snow Thursday night. .LONG TERM...(Friday through Wednesday) Issued at 358 PM EDT WED APR 5 2017 Surface high pressure will build into the area for the end of the week, and with clearing skies a freeze will be possible Friday night. As the high shifts east, temperatures will not be as cold Saturday night, but frost will still be possible in colder valley location Saturday night. With the high shifting off the eastern seaboard on Sunday, and upper level ridging building into the area we will see a warming trend which will last into the first part of the coming week. An upper level short wave trough and associated surface low will move from the plains into the Great Lakes on Tuesday with a cold front moving across our area. This will bring a chance of showers and thunderstorms, with slightly cooler air following for mid week. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) ISSUED AT 738 PM EDT WED APR 5 2017 A broken line of thunderstorms will move across the area this evening. Some of the storms may be severe, mainly in the northwest part of the forecast area. It is uncertain whether SME and LOZ will be affected by storms so will go with VCTS there for now, and carry a 2 hour window of storms at the other TAF sites. The storms should move east of the forecast area around 05Z. A cold front pushing east across the area will bring the thunderstorms this evening.The front will push east of the area tonight and gusty south winds will shift to the southwest tonight and then to the west on Thursday. West winds on Thursday will gust to 25 to 30 knots. Outside of thunderstorms VFR conditions will prevail this evening, but low cloud will move into the area behind the front with IFR to MVFR ceilings prevailing on Thursday. There will also be showers on Thursday, with some snow in the highest elevations of far southeast KY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...SBH SHORT TERM...SBH LONG TERM...SBH AVIATION...SBH
Hazardous weather outlook, Apr 5, 8:55 PM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Jackson KY 855 PM EDT Wed Apr 5 2017 KYZ044-050>052-058>060-068-069-079-080-083>085-104-106-070400- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Elliott-Morgan- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Sandy Hook, and West Liberty 855 PM EDT Wed Apr 5 2017 ...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will continue this evening. Some storms will still be severe. Large hail, damaging winds and a few tornadoes are possible. Additionally, locally heavy rainfall may occur, with minor flooding of low lying areas possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. West winds may gust from 30 to 35 mph on Thursday. Some light snow will be possible for the higher elevations of southeast Kentucky Thursday through Friday. Subfreezing temperatures are possible in many locations Friday night, with frost possible in some valley locations Saturday night. Thunderstorms will be possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening. KYZ086>088-107>120-070400- Knox-Bell-Harlan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 855 PM EDT Wed Apr 5 2017 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms will continue this evening. Some storms may be severe. The main threats will be large hail and damaging winds. An isolated tornado is also possible. Additionally, locally heavy rainfall may occur, with minor flooding of low lying areas possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. West winds may gust from 30 to 35 mph on Thursday. Some light snow will be possible for the higher elevations of southeast Kentucky Thursday through Friday. An inch or two of snow may accumulate in elevations above 3000 feet. Subfreezing temperatures are possible in many locations Friday night, with frost possible in some valley locations Saturday night. Thunderstorms will be possible on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed late this afternoon into this evening. SBH/SHALLENBERGER
In the hours before
Special weather statement, Apr 5, 7:51 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service JACKSON KY
751 PM EDT WED APR 5 2017
KYZ084>087-116-117-060030-
Whitley-Clay-McCreary-Knox-Bell-Leslie-
751 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL BELL...KNOX...
SOUTHWESTERN LESLIE...SOUTHEASTERN MCCREARY...WHITLEY AND SOUTHERN
CLAY COUNTIES...
At 751 PM EDT, a strong thunderstorm was located near Zion Hill, or
12 miles southwest of Williamsburg, moving northeast at 75 mph.
Locations impacted include...
Williamsburg, Barbourville, Manchester, Julip, Sandy Fork,
Brightshade, Swan Lake, Zion Hill, Goose Rock, Gausdale, Erose,
Cranes Nest, Krupp, Dixie, Ice Cliff, Avis, Siler, Cottongin, Dewitt
and Flat Lick.
LAT...LON 3660 8450 3661 8451 3697 8400 3697 8395
3699 8392 3702 8391 3702 8387 3706 8387
3722 8368 3697 8343 3659 8408
TIME...MOT...LOC 2351Z 230DEG 66KT 3658 8430
ARSpecial weather statement, Apr 5, 7:55 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
755 PM EDT WED APR 5 2017
KYZ044-050-051-060045-
Montgomery-Bath-Fleming-
755 PM EDT WED APR 5 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MONTGOMERY...NORTHWESTERN BATH...FLEMING AND NORTHWESTERN ROWAN
COUNTIES...
At 755 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Lewisburg to Pecks Ridge to near
Sharpsburg. Movement was east at 50 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms.
Locations impacted include...
Flemingsburg, Sharpsburg, Pecks Ridge, Pebble, Muses Mills,
Wallingford, Bethel, Foxport, Oakley, Mount Carmel, Nepton, Tilton,
Ringos Mills, Hillsboro, Craintown, Sherburne, Grange City, Plummers
Landing, Poplar Plains and Elizaville.
LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
3836 8346 3835 8350 3832 8349 3829 8352
3828 8351 3815 8403 3832 8384 3837 8388
3847 8390 3846 8385 3852 8364
TIME...MOT...LOC 2355Z 247DEG 45KT 3855 8380 3835 8380 3820 8400
RAYSpecial weather statement, Apr 5, 8:11 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service JACKSON KY
811 PM EDT WED APR 5 2017
KYZ079-083-060045-
Wayne-Pulaski-
811 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WAYNE AND
NORTHWESTERN PULASKI COUNTIES...
At 810 PM EDT, a strong thunderstorm was located over Parnell, or 8
miles west of Monticello, moving northeast at 65 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Locations impacted include...
Somerset, Monticello, Science Hill, Cains Store, Stab, Bobtown,
Nancy, Parnell, Pointer, Dabney, Valley Oak, Pulaski County Park,
Somerset Pulaski Airport, Cabell, Hogue, Magnum, Naomi, Elihu,
Shopville and Mill Springs.
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3717 8482 3731 8462
3715 8442 3676 8500 3686 8506
TIME...MOT...LOC 0010Z 226DEG 59KT 3687 8500
ARSpecial weather statement, Apr 5, 8:27 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service JACKSON KY
827 PM EDT WED APR 5 2017
KYZ079-083-060100-
Wayne-Pulaski-
827 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT WAYNE AND SOUTHWESTERN PULASKI
COUNTIES...
At 827 PM EDT, a strong thunderstorm was located over Powersburg, or
11 miles northeast of Byrdstown, moving northeast at 60 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Somerset, Monticello, Burnside, Susie, Sloans Valley, Nancy, Barrier,
Parnell, Gregory, Bronston, Slickford, Pulaski County Park, Somerset
Pulaski Airport, Kidder, Hogue, Powersburg, General Burnside S.p.,
Naomi, Oil Valley and Coopersville.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3694 8492 3700 8484 3702 8485 3718 8471
3701 8445 3661 8491 3662 8499 3663 8500
3668 8500 3669 8502 3676 8501 3680 8503
TIME...MOT...LOC 0027Z 218DEG 51KT 3669 8499
DJSpecial weather statement, Apr 5, 8:42 PM EDT, 15 minutes before
Special Weather Statement National Weather Service JACKSON KY 842 PM EDT WED APR 5 2017 KYZ086-087-115>117-060115- Clay-Knox-Perry-Bell-Leslie- 842 PM EDT WED APR 5 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BELL...NORTHEASTERN KNOX...LESLIE...CENTRAL PERRY AND SOUTHEASTERN CLAY COUNTIES... At 842 PM EDT, a strong thunderstorm was located over Ice Cliff, or 13 miles southeast of Manchester, moving northeast at 40 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Hyden, Sandy Fork, Hoskinston, Essie, Cinda, Dryhill, Shoal, Brightshade, Smilax, Mozelle, Daley, Kaliopi, Asher, Marcum, Salt Gum, Beverly, Bobs Fork, Field, Creekville and Ogle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 3686 8363 3699 8377 3732 8338 3711 8316 TIME...MOT...LOC 0042Z 229DEG 33KT 3698 8363 DJ
Special weather statement, Apr 5, 8:55 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service JACKSON KY
855 PM EDT WED APR 5 2017
KYZ058-068-069-060130-
Jackson-Estill-Rockcastle-
855 PM EDT WED APR 5 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ESTILL...
NORTHWESTERN JACKSON AND NORTHERN ROCKCASTLE COUNTIES...
At 855 PM EDT, a strong thunderstorm was located over Gum Sulphur, or
8 miles northwest of Mount Vernon, moving northeast at 55 mph.
Winds in excess of 35 mph and dime size hail are possible with this
storm.
Locations impacted include...
Mount Vernon, Boone, Snider, Morrill, Hiatt, Gum Sulphur, Conway,
Wildie, Kerby Knob, Ottowa, Roundstone, Clover Bottom, Hisel, Climax,
Disputanta, Alcorn, Shirley, Locust Branch, Indian Lakes Park and
Brazil.
LAT...LON 3748 8445 3747 8438 3750 8435 3754 8435
3753 8430 3752 8430 3751 8426 3753 8423
3752 8420 3756 8416 3756 8409 3763 8412
3755 8398 3734 8450
TIME...MOT...LOC 0055Z 237DEG 46KT 3744 8448
RAYThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 8:11 PM EDT | Special Weather Statement | JKL | Pulaski | 34 min |
| Apr 5, 8:27 PM EDT | Special Weather Statement | JKL | Wayne | 33 min |
| Apr 5, 8:29 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell | 31 min |
| Apr 5, 8:31 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Menifee, Montgomery, Powell | 29 min |
| Apr 5, 8:33 PM EDT | Tornado Warning | JKL | Bath, Montgomery | 27 min |
| Apr 5, 8:42 PM EDT | Special Weather Statement | JKL | Leslie | 33 min |
| Apr 5, 8:53 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Powell, Rowan | 37 min |
| Apr 5, 8:55 PM EDT | Special Weather Statement | JKL | Rockcastle | 35 min |
| Apr 5, 9:13 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 32 min |
| Apr 5, 9:15 PM EDT | Special Weather Statement | JKL | Leslie, Perry | 30 min |
| Apr 5, 9:21 PM EDT | Special Weather Statement | JKL | Estill, Powell | 24 min |
| Apr 5, 9:28 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Powell, Wolfe | 32 min |
| Apr 5, 10:01 PM EDT | Special Weather Statement | JKL | Morgan | 29 min |
| Apr 6, 3:55 AM EDT | Wind Advisory | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.